# SDR 03FDEA01422

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP VANE I/B TEE FITTING MID BORE FOUND WITH CORROSION.  CORROSION ON RT WING, I/B FLAP VANE, I/B TEE FITTING, MID BORE REMOVED   BY  HAND CLEAN AS PER SRM 51-21-01 VOL 2 AND FOUND WITHIN LIMITS.
